If you are concerned then your best move would be to go to your doctor and tell them what you did and how you are feeling.
It is possible that you will feel normal again but it might take more time.
The problem with young people taking drugs
is that it is believed that they can often speed up the onset of any underlying mental issues.
By the mid twenties people with any underlying issues should have started to see them manifest, but it is believed that taking certain drugs can speed this process up and it is possible that is what you are experiencing.
Apart from going to your doctor the rest you can do yourself. Avoid all drugs, eat well, exercise, live a healthy lifestyle.
People actually see in 3d, that is normal, but i think i understand what you mean. There is some sort of visual disturbance that is not quite right.
Anxiety would be perfectly normal under the circumstances. It is also possible that the anxiety is leading to panic attacks that might be affecting how you see and feel. You could try taking something like valerian for this, but again the best thing you can do if you are concerned is to get a professionals opinion.
I hope you feel better soon.
In future do not hit the drugs so hard. Give your body and your mind plenty oftime between session to recover.